Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Weltschmerz

Discoloration from Cortisone Shot

Recommended Posts

Hi, I don't know if this is the right place to put this, but I got a cortisone shot in a pimple about 3.5 months ago. Since I got it, the spot I got the shot in has been discolored a reddish/brownish color. It is about the size of a large pimple, and it doesn't seem to be getting better. I don't really have an indent in the spot like lots of people seem to.

Has anyone else experienced this???? Please help....

Thank you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×